MAUDE Adverse Event Report: BECTON DICKINSON PRESSURE RATED EXTENSION SET, IV CONNECT; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON PRESSURE RATED EXTENSION SET, IV CONNECT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ5309
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material: mz5309 batch#: unknown.It was reported by the customer that iv kit includes 7in standard bore extension set 5 or 6 times has been leaking.Verbatim: iv kit includes 7in standard bore extension set 5 or 6 times has been leaking.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mz5309 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
PRESSURE RATED EXTENSION SET, IV CONNECT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19852180
Report Number9616066-2024-01067
Device Sequence Number6556387
Product Code FPA
UDI-Device Identifier10885403242083
UDI-Public(01)10885403242083
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ5309
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown